# SDR A6WA201040772

- Difficulty date: October 10, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 19,865 hours, 18,456 cycles
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT WL 58.70 AND RBL9 REO601R5341260 REV E TO BE ACCOMPLISHED IAW AWAC JC 4MFG50672 AND 601R5341609 REV B AS NEEDED.  REPAIRED CRACK ON FS 559 BULKHEAD AT WL 58.70 AND RBL 9 BY INCOPR OF REO 601R-53-41-260 REV E AND REO 601R-53-41-609, REV B7 DEVIATION E TO RT SIDE ONLY RBL9-27.
